RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 6, Pages 499–512 (Mi izv3482)  

This article is cited in 6 scientific papers (total in 7 papers)

On the theorem of Kolmogorov–Seliverstov

S. B. Stechkin


Full text: PDF file (911 kB)

Bibliographic databases:
Received: 23.10.1952

Citation: S. B. Stechkin, “On the theorem of Kolmogorov–Seliverstov”, Izv. Akad. Nauk SSSR Ser. Mat., 17:6 (1953), 499–512

Citation in format AMSBIB
\Bibitem{Ste53}
\by S.~B.~Stechkin
\paper On the theorem of Kolmogorov--Seliverstov
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 6
\pages 499--512
\mathnet{http://mi.mathnet.ru/izv3482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=62861}
\zmath{https://zbmath.org/?q=an:0052.06101}


Linking options:
  • http://mi.mathnet.ru/eng/izv3482
  • http://mi.mathnet.ru/eng/izv/v17/i6/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Imbedding theorems and relations between best approximations (moduli of continuity) in different metrics”, Math. USSR-Sb., 10:1 (1970), 103–126  mathnet  crossref  mathscinet  zmath
    2. B. L. Golinskii, “Asymptotic representation of orthogonal polynomials”, Russian Math. Surveys, 35:2 (1980), 169–229  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Russian Math. Surveys, 51:6 (1996), 1007–1014  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    4. V. I. Ivanov, “Direct and inverse theorems in approximation theory for periodic functions in S. B. Stechkins papers and the development of these theorems”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S1–S13  mathnet  crossref  elib
    5. N. A. Ilyasov, “Skorostnaya $L_p$-versiya kriteriya M. Rissa absolyutnoi skhodimosti trigonometricheskikh ryadov Fure”, Tr. IMM UrO RAN, 16, no. 4, 2010, 193–202  mathnet  elib
    6. M. V. Babushkin, V. V. Zhuk, “Growth of norms in $L_2$ of derivatives of Steklov functions and properties of functions defined by best approximations and Fourier coefficients”, J. Math. Sci. (N. Y.), 222:5 (2017), 525–543  mathnet  crossref  mathscinet
    7. N. A. Ilyasov, “O ravnosilnosti nekotorykh neravenstv teorii priblizhenii periodicheskikh funktsii v prostranstvakh $L_p(\mathbb T), 1 < p < \infty$”, Tr. IMM UrO RAN, 24, no. 2, 2018, 93–106  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:242
    Full text:127
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019